# SDR CA070312004

- Difficulty date: March 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 767306
- Aircraft time: 48,918 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Failed
- Location: Potable Water
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING NORMAL WALK AROUND FOUND WATER LEAKING OUT OF THE BELLY OF THE AIRCRAFT, FORWARD AREA. SUBSEQUENT INVESTIGATION FOUND CLAMSHELL (CLAMP) P/N CA62505-56BL HOLDING POTABLE WATER LINE THAT RUNS OVER FWD. E&E COMPARTMENT TOWARD THE FWD. LAVATORY FAILED RESULTING IN THE TWO EICAS COMPUTERS BEING SOAKED WITH WATER.  BOTH COMPUTERS CHANGED, CLAMP REPLACED WITH APPROVED P/N 14C33-08, METAL NOT  THE ORIGINAL PLASTIC. (TC NR 20070312004)
